Controllability in oscillation dynamical systems

Authors

  • M. Ilolov
  • A. A. Elnazarov

Abstract

We consider the problem of controllability in oscillation dynamical systems. A solution of the local control problem is obtained for one class of systems of differential equations. An example of application of the main results is given.

Published

25.02.2008

Issue

Section

Research articles

How to Cite

Ilolov, M., and A. A. Elnazarov. “Controllability in Oscillation Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 2, Feb. 2008, pp. 183–191, https://umj.imath.kiev.ua/index.php/umj/article/view/3148.